MathSciNet Relay Station
MathSciNet bibliographic data
MR2288709 60J27 (60F17 60J80 80A30 92C45 92E20)
Ball, Karen; Kurtz, Thomas G.; Popovic, Lea; Rempala, Greg Asymptotic analysis of multiscale approximations to reaction networks. Ann. Appl. Probab. 16 (2006), no. 4, 1925–1961.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement